# SDR ASAA2018021123623

- Difficulty date: February 11, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 14,132 hours, 4,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A750616
- Condition: Cracked
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL SPLICE CRACKED AT RBL 21 BS 727I+8.  ACFT GROUNDED.  FABRICATED SPLICE IAW DWG 146A7506, REV A AND  INSTALLED IAW SRM 53-00-53-2R-5.
